# SDR SWAA2020030442064

- Difficulty date: February 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER BS 663 AT LBL 10 AT MAIN WHEEL WELL COMPARTMENT         REPAIRED VAPOR BARRIER BS 663 AT LBL 10 MAIN WHEEL WELL COMPARTMENT ASPER B737-700 SRM 51-70-04-2R-10 REP 10 TOOL USED CALIPER P/N 700-113-10 S/N 0026569 DUE DATE 16-JAN-21 SCALE P/N CL5000 S/N AE-39882 DUE DATE 05-NOV-20 HOT BONDER P/N HCS9200B S/N 18165044 DUE DATE 02-DEC-20
